# SDR SIMA2018081005004

- Difficulty date: August 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR MISSING (AT OVER WING HATCH)-C/A-COMPLETE:REPAIRED EMERGENCY LIGHT STRIP CONNECTOR AT OVER WING HATCH IAW SWPM 20-21-00.  SEE BOW300995 FOR OPC
